# SDR AALA201705119007

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19025017413
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT MAIN CABIN LEFT INBOARD SEAT TRACK,  -Y260,  FRAMES 65 & 66.  REPLACED THE SEAT TRACK IAW SRM 51-43-01/-02, 51-41-01, 51-40-02-03,  AND DWG 25441-005.
